Startseite UB

Magnetic susceptibility of disordered nondiffusive mesoscopic systems

McCann, Edward and Richter, Klaus (1999) Magnetic susceptibility of disordered nondiffusive mesoscopic systems. Physical Review B 59 (20), pp. 13026-13035.

[img]PDF
Download (219kB) - Repository staff only

at publisher (via DOI)

at arXiv

Other URL: http://link.aps.org/abstract/PRB/v59/p13026


Abstract

Disorder-induced spectral correlations of mesoscopic quantum systems in the nondiffusive regime, and their effect on the magnetic susceptibility, are studied. We perform impurity averaging for nontranslational invariant systems by combining a diagrammatic perturbative approach with semiclassical techniques. This allows us to study the entire range from clean to diffusive systems. As an ...

plus


Export bibliographical data



Item Type:Article
Date:May 1999
Institutions:Physics > Institute of Theroretical Physics > Chair Professor Richter > Group Klaus Richter
Identification Number:
ValueType
10.1103/PhysRevB.59.13026DOI
cond-mat/9903266arXiv ID
Related URLs:
URLURL Type
http://de.arxiv.org/abs/cond-mat/9903266Preprint
Subjects:500 Science > 530 Physics
Status:Published
Refereed:Yes, this version has been refereed
Created at the University of Regensburg:Yes
Owner: Timo Hartmann
Deposited On:20 Mar 2007
Last Modified:13 Mar 2014 09:56
Item ID:1449
Owner Only: item control page

Downloads

Downloads per month over past year

  1. University

University Library

Publication Server

Contact person
Gernot Deinzer

Telefon 0941 943-2759
Contact